# SDR YENA2023005020490

- Difficulty date: May 3, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N595JB
- Make and model: Airbus A320-232
- Aircraft serial: 02286
- Aircraft time: 69,932 hours, 25,068 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 870543
- Condition: Failed
- Location: 11wl-Batt
- Part time: 6,970 hours, 2,544 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#2752, SJU-TPA. 'EMER LIGHT EMER L BATTERY FAIL TEST; REMOVED AND REPLACED PER AMM 33-51-00.'
